Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Mantissa distributions

Author: Alan G. Konheim
Journal: Math. Comp. 19 (1965), 143-144
MSC: Primary 60.20
MathSciNet review: 0175159
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20

Additional Information

PII: S 0025-5718(1965)0175159-1
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia